MathSciNet Relay Station
MathSciNet bibliographic data
MR982829 53C05 (58E15 81E13)
Urakawa, Hajime Equivariant theory of Yang-Mills connections over Riemannian manifolds of cohomogeneity one. Indiana Univ. Math. J. 37 (1988), no. 4, 753–788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement